# SDR 98ZZZX736

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Failed
- Location: Engine Torque
- Part time: 522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR WILL LOSE ALL POWER AT TIMES (INTERMITTENT).  REPLACED INDICATOR.
